# SDR R61A2018122171249

- Difficulty date: December 17, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 23,230 hours, 16,263 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008071536
- Condition: Damaged
- Location: Nr 1
- Part time: 23,230 hours, 16,263 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AND CABIN AROUND 9000FT WITH ASSOCIATED GRINDING NOISE THAT DISSIPATED. NO INDICATION ON EICAS, SMOKE AND SMELL DISSIPATED ON APPROACH. R&R ACM PACK #1 IAW AMM 21-51-05, OPS CHECK GOOD.
